Jump to content
LaptopVideo2Go Forums

World of Warcraft....


AsusOwnage

Recommended Posts

I started playing WoW on my laptop about a year ago when i first bought it. It worked great then i quit playing for a while now im back into it.

However now that i started playing again im noticing the terraion and what not in WoW flickering, i was wondering if anyone could help me with this. all my comp stats are in my profile.

I have never updated my video bios or overclocked my card or anything so anybody please help!!!

Thank You

Link to comment
Share on other sites

Since you first played there were gazillion patches... that cause gazillion problems.

Link to comment
Share on other sites

Thats what i figured, i was just worried something was wrong with my hardware. Thanks for the response

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...